No Cover Image

Journal article 844 views

Transportation-cost inequalities for diffusions with jumps and its application to regime-switching processes

Jinghai Shao, Chenggui Yuan Orcid Logo

Journal of Mathematical Analysis and Applications, Volume: 425, Issue: 2, Pages: 632 - 654

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.jmaa.2014.12.060

Published in: Journal of Mathematical Analysis and Applications
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 632
End Page: 654